# SDR AALA2018050109028

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 8,825 hours, 3,918 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Obstructed
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR REPORTED IN THE FIRST CLASS GALLEY. INSPECTED OVENS, FOUND INTERIOR OF ROTABLE FAN HAVING FOREIGN MATERIAL IN  THE NR 1 OVEN.  REPLACED THE OVEN IAW AMM 25-35-19.
